# SDR WX52008F00000

- Difficulty date: May 16, 2008
- Submitted: July 10, 2008
- Operation: Air carrier
- Aircraft: N6AQ
- Make and model: Beech 65-A80
- Aircraft serial: LD214
- Engine: Lyc IGO540*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Shaft
- Part number: 50820218
- Condition: Worn
- Location: Nlg Actuator
- Part time: 4,383 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG WOULD NOT DEPLOY ON APP TO LANDING.  AFTER NLG REMOVAL IT WAS DISCOVERED THA THE NLG ACTUATOR DRIVE SHAFT (PN 50-820218) INTERNAL SPLINE WAS WORN AND SHEARED.  LUBE POINTS ON DRIVE SHAFT TO LUBE SPLINES TO REDUCE WEAR.  (K)
